# SDR SIMA1831

- Difficulty date: July 1, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6226190113
- Part serial: 2284
- Condition: Failed
- Location: Ahrs System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAT - FLT 3285 - AHRS FAILURE IN FLIGHT.  ACCOMPANIED WITH FLIGHT ATTENDANT REPORT OF EXTREMELY STRONG ORDER IN CABIN.  DIVERTED TO SAT.  NO FIRE NOTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS UNIT.  NOTED A VERY STRONG BURNING SMELL FROM REMOVED UNIT.  OPERATIONAL CHECK WAS GOOD IAW SAAB MM 34-21-10 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
